# SDR A6WA200740106

- Difficulty date: March 7, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 14,000 FT GOT PAX DOOR LATCH CAUTION MESSAGE, FOLLOWED BY PAX DOOR (RED) WARNING MESSAGE, COMPLIED WITH QRH NO PRESSURIZATION PROBLEM NOTED.  NO ABNORMAL NOISE OR ALIGNMENT INDICATION NOTED.  DIVERTED, RED WARNING MESSAGE CLEARED BELOW 16,000 FT, AND PAX DOOR LATCH MESSAGE RETURNED ALL MESSAGES OUT BELOW 3,000 FT.  LANDING WEIGHT 45,400 LBS.  SEE CROSS REFERENCE SDR A6WA200740095.  (REMOVED AND REPLACED PS5MB AND PS6MB, OPS CHECK GOOD).  (K)
